Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

On rings of operators. II


Authors: F. J. Murray and J. von Neumann
Journal: Trans. Amer. Math. Soc. 41 (1937), 208-248
MSC: Primary 46L10; Secondary 46L05, 47L30
DOI: https://doi.org/10.1090/S0002-9947-1937-1501899-4
MathSciNet review: 1501899
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 46L10, 46L05, 47L30

Retrieve articles in all journals with MSC: 46L10, 46L05, 47L30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1937-1501899-4
Article copyright: © Copyright 1937 American Mathematical Society